| Model Number |
3225 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient's leads had impedance issues.Surgical intervention was undertaken, and the leads were explanted and replaced.The ipg was replaced for an unknown reason.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.